# SDR CHQA200800230

- Difficulty date: November 21, 2008
- Submitted: November 24, 2008
- Operation: Air carrier
- Aircraft: N569RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145816
- Aircraft time: 11,562 hours, 9,528 cycles
- Engine: Allsn AE3007A
- Engine time: 11,475 hours, 9,354 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: FDS765A2
- Condition: False Activation
- Location: Lavatory
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT 6159, MKE TO CVG - DURING TAKEOFF CLIMB AT 1,000 FT, THE FLIGHT CREW RECEIVED A LAV SMOKE EICAS WARNING.  THE QRH WAS FOLLOWED AND THE AIRCRAFT RETURNED TO LAND.  THE FLIGHT ATTENDANT CONFIRMED THAT THERE WAS NO SMOKE OR FIRE.  MAINTENANCE RAN THE ENGINES WITH THE FLIGHT CREW WITH NO FURTHER OCCURRENCES AND THE LAV SMOKE DETECTOR WAS DEFERRED.  THAT EVENING THE DEFERRAL WAS CLEARED WHEN THE LAV SMOKE DETECTOR WAS REPLACED.
